# SDR CA150825011

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,775 hours
- Engine: Pwc PW150A
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Condition: Failed
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE NR 1 ENGINE FAILED TO START DURING PUSHBACK AND THE CREW RETURNED TO THE GATE. MAINTENANCE FOUND THE STARTER DRIVE SHAFT SHEARED, REPLACED THE STARTER ASSEMBLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE AFFECTED STARTER HAD BEEN INSTALLED THE EVENING PRIOR TO THE AFFECTED FLIGHT AND HAD PASSED INSTALLATION CHECKS.  UPON REVIEW OF THE WORKSHOP REPORT, THE STARTER DRIVESHAFT WAS REPLACED AS PART OF AN OVERHAUL KIT DURING THE OVERHAUL SHOP VISIT IMMEDIATELY PRIOR TO THE FAILURE.
